# SDR UALA2010100103642

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 75,598 hours, 12,204 cycles
- Engine: Pwa PW4060
- Engine time: 71,045 hours, 11,477 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Linkage
- Condition: Broken
- Location: Inlet Guide Vane
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE NOT SPOOLING UP PAST 50 PERCENT N1.  ACCOMPLISHED ENGINE OVERSPEED INSPECTION CHECK. FOUND INLET GUIDE VANE LINKAGE BROKEN.  REPLACED ENGINE.
